# SDR USAA2011060200011

- Difficulty date: May 9, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D57251301002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 GALVANIC CORROSION ON LEFT LOWER WING FUEL ACCESS DOOR 540PB BETWEEN WS 10204 TO WS 10729 & BETWEEN RIB 19 TO RIB 20.  REPLACED LEFT LOWER WING FUEL ACCESS DOOR 540PB BETWEEN WS 10204 TO WS 10729 & BETWEEN RIB 19 TO RIB 20 IAW A319 AMM 57-27-11.
